# SDR CA020104006

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 3,748 hours
- Engine: Lyc IO540K1F5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Collar
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT LANDED NORMAL: WHILE ROLLING ON RUNWAY AIRCRAF WENT RIGHT AND PILOT HAS A HARD TIME CONTROLLING AIRCRAFT BUT MANAGED TO GET AIRCRAFT STOPPED. SHUT DOWN ENGINES AND GOT OUT TO INVESTIGATE; NOTICED RIGHT MAIN GEAR TIRE 90 DEGREES FROM NORMAL WITH HELP GOT AIRCRAFT TO TARMAC.UNABLE TO GIVE PART NUMBER AS THERE IS NO FURTHER BREAKDOWN IN PARTS MANUAL.
